Alert archive / California / High Wind Watches in 2017

High Wind Watch 3, NWS San Francisco Bay Area, CA

January 20, 201711 counties in California

NWS San Francisco Bay Area, CA issued this high wind watch at Jan 20, 2017, 12:51 PM PST for 11 counties in California. It took effect at Jan 21, 2017, 7:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 20, 2017, 12:51 PM PST (20:51 UTC)
In effect from
Jan 21, 2017, 7:00 PM PST
Expired
Jan 21, 2017, 4:12 AM PST
In force
Issued by
NWS San Francisco Bay Area, CA

Counties Alameda County, CA, City and County of San Francisco, CA, Contra Costa County, CA, Marin County, CA, Monterey County, CA, Napa County, CA, San Benito County, CA, San Mateo County, CA, Santa Clara County, CA, Santa Cruz County, CA, Sonoma County, CA

The radar

The San Francisco radar (KMUX), 46 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 12:00Z, 8.9 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 12:00Z on 2017-01-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 12:00Z on 2017-01-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 501 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
774 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
501 m²/s²
0-3 km storm-relative helicity
746 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

642 
WWUS76 KMTR 202051
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1251 PM PST FRI JAN 20 2017

...STRONG WINDS EXPECTED SATURDAY NIGHT THROUGH SUNDAY MORNING...

.THE THIRD IN A SERIES OF COLD FRONTS IS EXPECTED TO IMPACT THE
AREA THIS WEEKEND BRINGING ANOTHER PERIOD OF STRONG SOUTHERLY
WINDS AHEAD OF AND WITH THE FRONTAL PASSAGE. WIND SPEEDS IN
EXCESS OF 40 TO 50 MPH WILL BE POSSIBLE WITH HIGHER GUSTS. THE
STRONGEST WINDS ARE MOST LIKELY IN THE HIGHER TERRAIN AND NEAR
THE COAST...HOWEVER STRONG WINDS WILL BE POSSIBLE THROUGHOUT THE
DISTRICT WITH THE FRONTAL PASSAGE.

CAZ505>507-211100-
/O.NEW.KMTR.HW.A.0003.170122T0300Z-170122T1800Z/
COASTAL NORTH BAY INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
INCLUDING THE CITIES OF...TAMALPAIS-HOMESTEAD...SAUSALITO...
SANTA ROSA...SOUTH SANTA ROSA...NAPA...SAN RAFAEL...PETALUMA...
NOVATO...ROHNERT PARK...ANGWIN...LAGUNITAS-FOREST KNOLLS...
WOODACRE
1251 PM PST FRI JAN 20 2017

...HIGH WIND WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY EVENING THROUGH
SUNDAY MORNING. 

* TIMING...FROM 8 PM SATURDAY EVENING UNTIL 10 AM SUNDAY.

* WINDS...SUSTAINED SOUTHERLY WINDS FROM 40 TO 50 MPH WITH HIGHER
  GUSTS POSSIBLE...STRONGEST NEAR THE COAST AND IN THE COASTAL
  HILLS OF MARIN AND SONOMA.

* IMPACTS...DOWNED TREES...LIMBS AND POWERLINES WILL BE 
  POSSIBLE. DRIVING OF HIGH PROFILE VEHICLES WILL BE IMPACTED AS 
  WELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

CAZ006-508>513-516>518-528>530-211100-
/O.NEW.KMTR.HW.A.0003.170122T0600Z-170122T1800Z/
SAN FRANCISCO-SAN FRANCISCO BAY SHORELINE-
SAN FRANCISCO PENINSULA COAST-EAST BAY INTERIOR VALLEYS-
EAST BAY HILLS AND THE DIABLO RANGE-SANTA CRUZ MOUNTAINS-
SANTA CLARA VALLEY INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY/ARROYO SECO AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY
INCLUDING PINNACLES NATIONAL MONUMENT-
NORTHERN SALINAS VALLEY/HOLLISTER VALLEY AND CARMEL VALLEY-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
INCLUDING THE CITIES OF...SAN FRANCISCO...OAKLAND...FREMONT...
HAYWARD...DALY CITY...BERKELEY...PACIFICA...CONCORD...ANTIOCH...
LIVERMORE...WALNUT CREEK...PLEASANTON...PITTSBURG...SAN RAMON...
BLACKHAWK...SCOTTS VALLEY...BOULDER CREEK...DAY VALLEY...
SAN JOSE...GREENFIELD...KING CITY...SALINAS...SANTA CRUZ...
WATSONVILLE...LIVE OAK...SEASIDE...MONTEREY...MARINA
1251 PM PST FRI JAN 20 2017

...HIGH WIND WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY EVENING THROUGH
SUNDAY MORNING. 

* TIMING...11 PM SATURDAY EVENING UNTIL 10 AM SUNDAY.

* WINDS...SUSTAINED SOUTHERLY WINDS FROM 40 TO 50 MPH WITH HIGHER
  GUSTS POSSIBLE....STRONGEST NEAR THE COAST AND IN THE HIGHER
  TERRAIN.

* IMPACTS...DOWNED TREES...LIMBS AND POWERLINES WILL BE 
  POSSIBLE. DRIVING OF HIGH PROFILE VEHICLES WILL BE IMPACTED AS 
  WELL. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
1 follow-up statement
805 
WWUS76 KMTR 211212
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
412 AM PST SAT JAN 21 2017

...STRONG TO VERY STRONG WINDS EXPECTED LATE TONIGHT THROUGH
SUNDAY MORNING...

.A STRONG COLD FRONT WILL PUSH TROUGH THE REGION LATE TONIGHT INTO
SUNDAY AND WILL RESULT IN STRONG TO VERY STRONG SOUTHERLY WINDS
AHEAD OF AND ALONG THE FRONTAL PASSAGE. WIND SPEEDS IN EXCESS OF
40 TO 50 MPH WILL BE POSSIBLE AT TIMES WITH GUSTS LIKELY EXCEEDING
60 MPH. THE STRONGEST WINDS ARE MOST LIKELY NEAR THE COAST AND IN
HIGHER ELEVATIONS...HOWEVER STRONG WINDS WILL BE POSSIBLE
THROUGHOUT THE ENTIRE REGION.

CAZ006-509-511-512-517-518-528>530-212300-
/O.UPG.KMTR.HW.A.0003.170122T0600Z-170122T1800Z/
/O.NEW.KMTR.HW.W.0003.170122T0600Z-170122T1800Z/
SAN FRANCISCO-SAN FRANCISCO PENINSULA COAST-
EAST BAY HILLS AND THE DIABLO RANGE-SANTA CRUZ MOUNTAINS-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY
INCLUDING PINNACLES NATIONAL MONUMENT-
NORTHERN SALINAS VALLEY/HOLLISTER VALLEY AND CARMEL VALLEY-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
INCLUDING THE CITIES OF...SAN FRANCISCO...PACIFICA...BLACKHAWK...
SCOTTS VALLEY...BOULDER CREEK...DAY VALLEY...SALINAS...
SANTA CRUZ...WATSONVILLE...LIVE OAK...SEASIDE...MONTEREY...MARINA
412 AM PST SAT JAN 21 2017

...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM
PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM PST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...LATE TONIGHT INTO SUNDAY MORNING.

* WINDS...SUSTAINED SOUTHERLY WINDS 35 TO 50 MPH WITH GUSTS
  GREATER THAN 60 MPH...STRONGEST NEAR THE COAST AND IN HIGHER
  ELEVATIONS.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES. SINCE THE SOILS ARE
  SATURATED...THERE IS A HEIGHTENED POTENTIAL FOR DOWNED TREES
  AND POWER OUTAGES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ505-507-212300-
/O.UPG.KMTR.HW.A.0003.170122T0300Z-170122T1800Z/
/O.NEW.KMTR.HW.W.0003.170122T0600Z-170122T1800Z/
COASTAL NORTH BAY INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY MOUNTAINS-
INCLUDING THE CITIES OF...TAMALPAIS-HOMESTEAD...SAUSALITO...
ANGWIN...LAGUNITAS-FOREST KNOLLS...WOODACRE
412 AM PST SAT JAN 21 2017

...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM
PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM PST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...LATE TONIGHT INTO SUNDAY MORNING.

* WINDS...SUSTAINED SOUTHERLY WINDS 35 TO 50 MPH WITH GUSTS
  GREATER THAN 60 MPH...STRONGEST NEAR THE COAST AND IN HIGHER
  ELEVATIONS.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES. SINCE THE SOILS ARE
  SATURATED...THERE IS A HEIGHTENED POTENTIAL FOR DOWNED TREES
  AND POWER OUTAGES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ508-510-513-516-212300-
/O.UPG.KMTR.HW.A.0003.170122T0600Z-170122T1800Z/
/O.NEW.KMTR.WI.Y.0006.170122T0600Z-170122T1800Z/
SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS-
SANTA CLARA VALLEY INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY/ARROYO SECO AND LAKE SAN ANTONIO-
INCLUDING THE CITIES OF...OAKLAND...FREMONT...HAYWARD...
DALY CITY...BERKELEY...CONCORD...ANTIOCH...LIVERMORE...
WALNUT CREEK...PLEASANTON...PITTSBURG...SAN RAMON...SAN JOSE...
GREENFIELD...KING CITY
412 AM PST SAT JAN 21 2017

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM
PST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...LATE TONIGHT INTO SUNDAY MORNING.

* WINDS...SUSTAINED SOUTHERLY WINDS 20 TO 35 MPH WITH LOCAL GUSTS
  GREATER THAN 45 MPH.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES. SINCE THE SOILS ARE
  SATURATED...THERE IS A HEIGHTENED POTENTIAL FOR DOWNED TREES
  AND POWER OUTAGES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ506-212300-
/O.UPG.KMTR.HW.A.0003.170122T0300Z-170122T1800Z/
/O.NEW.KMTR.WI.Y.0006.170122T0600Z-170122T1800Z/
NORTH BAY INTERIOR VALLEYS-
INCLUDING THE CITIES OF...SANTA ROSA...SOUTH SANTA ROSA...NAPA...
SAN RAFAEL...PETALUMA...NOVATO...ROHNERT PARK
412 AM PST SAT JAN 21 2017

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM
PST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...LATE TONIGHT INTO SUNDAY MORNING.

* WINDS...SUSTAINED SOUTHERLY WINDS 20 TO 35 MPH WITH LOCAL GUSTS
  GREATER THAN 45 MPH.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES. SINCE THE SOILS ARE
  SATURATED...THERE IS A HEIGHTENED POTENTIAL FOR DOWNED TREES
  AND POWER OUTAGES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this high wind watch went out at Jan 20, 9:21 AM PST, 3 hours 30 minutes earlier.

Area forecast discussion, Jan 20, 9:21 AM PST, 3 hours 30 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
921 AM PST Fri Jan 20 2017

.SYNOPSIS...A cold front is currently exiting the district but
scattered showers are expected to continue today in the unstable
airmass behind the front. In addition, isolated thunderstorms
will be possible. A few showers will then linger into Saturday
morning with another, likely wetter system arriving late Saturday
into Sunday. Given the antecedent conditions from recent rainfall,
this system will have the potential to result in additional
flooding concerns across portions of the region. Showers will then
linger behind this cold front into Monday with dry conditions
returning by Tuesday.

&&

.DISCUSSION...as of 9:21 AM PST Friday...A fast-moving but robust
cold front moved across the district overnight and this morning,
bringing moderate to heavy rains and gusty winds. Right now, the
front has exited the CWA, but there are showers behind the front
in the unstable airmass. KMUX radar is showing several impressive
echoes just off the San Mateo coast and moving across towards the
San Francisco Bay. This shower activity will persist through the
day and gradually taper off overnight. Wind speeds have decreased
and the wind advisory will be allowed to expire at 10 am, if not
cancelled before then.

By Saturday late morning/early afternoon, showers will likely be
ended with a bit of a break in precipitation for a good portion
of the region.

The next system in this series remains on track to impact the
area from late Saturday into Sunday morning. This system appears
to have a deeper moisture tap with PWAT values forecast to range
between 1 to 1.25 inches. Given this, expecting rainfall amounts
to be greater than the previous two systems which will likely
lead to a greater threat for flooding issues. Additional rainfall
amounts from Saturday into Sunday will range from 0.75 to 1.25
inches in most urban areas and upwards of 2 inches in the North
Bay Valleys. Meanwhile, the coastal ranges and North Bay Mountains
will likely see 2 to 4 inches with isolated amounts upwards of 6
inches. Thus, a Flash Flood Watch will likely be considered for
portions of the district if the forecast models remain consistent,
especially considering a few creeks went to flood stage with last
night's storm. Along with the additional rainfall, southerly winds
will also increase and become gusty at times ahead of the frontal
boundary that will sweep through late Saturday night into early
Sunday morning.

Showers will then likely linger into Sunday night and even through
much of the day Monday as the main mid/upper level low drops
southward down along the northern California coast. By Tuesday, the
trough will shift inland while a ridge begins to develop off of
the West Coast. This ridge will maintain dry weather conditions
through the remainder of next week with temperatures near seasonal
averages.

&&

.AVIATION...As of 5:03 AM PST Friday...A very strong and fast moving
cold front is pressing eastward across the forecast area this morning
accompanied by heavy rain and wind. Pressure falls along the coastal
waters and over land have been commonly 2-3 mb per hour since late
last evening /pressure falling rapidly/. Cold unstable air is quickly
moving in this morning, expect a continuation of heavy showers and
t-storm development through this morning and afternoon. IR imagery
shows lots of open cellular clouds to our W-NW, a signature of plenty
instability to arrive today.

Vicinity of KSFO....Airport weather warning valid through 15z, may
need to extend warning if winds remain strong and gusty. Model guidance
indicates possible lull then re-energized westerly winds developing
later this morning into the afternoon. Expect downpours and possible
additional t-storms with reduced visibilities and ceilings to MVFR
possibly briefly IFR visibilities.

SFO Bridge Approach...Similar to SFO.

Monterey Bay Terminals...Strong and gusty southeast winds prior to
cold front moving through early this morning. MVFR possibly briefly
IFR visibilities in downpours and t-storms.

&&

.MARINE...as of 8:56 AM PST Friday...Strong southerly gale force
winds will continue across the coastal waters through this morning
ahead of an approaching cold front. As a result rough and
hazardous seas will continue through today. After the front passes
this morning winds will shift to the west but remain moderate and
gusty. Winds will increase again Saturday night as another frontal
system approaches. Very large swells arrive Friday afternoon with
swell heights building to 25 to 30 feet Friday night and Saturday.
Rogue waves of 30 feet or greater are possible during this
timeframe.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .Tday...Wind Advisory...CAZ006-505-507-509-511-512-517-518-529-530
             High Surf Warning...CAZ006-505-509-529-530
             SCA...Mry Bay
             SCA...Pt Arena to Pt Reyes 0-10 nm
             SCA...Pt Reyes to Pigeon Pt 0-10 nm
             SCA...Pigeon Pt to Pt Pinos 0-10 nm
             SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm
             SCA...Pt Arena to Pigeon Pt 10-60 nm
             SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm
             SCA...Rough Bar Advisory for SF Bar
             SCA...SF Bay

&&

PUBLIC FORECAST: Sims
AVIATION: Canepa
MARINE: CW

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook and twitter at:
www.Facebook.com/nwsbayarea
www.twitter.com/nwsbayarea

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 9:01 PM PSTGale WarningMTR10 hr
Jan 19, 9:01 PM PSTSmall Craft AdvisoryMTR42 hr
Jan 20, 1:26 AM PSTAreal Flood AdvisoryMTRMarin, Sonoma3 hr
Jan 20, 3:02 AM PSTSpecial Marine WarningMTR43 min
Jan 20, 3:39 AM PSTSpecial Weather StatementMTRSan Mateo36 min
Jan 20, 4:07 AM PSTSpecial Marine WarningMTR23 min
Jan 20, 4:14 AM PSTSpecial Weather StatementMTRAlameda, Contra Costa, San Mateo31 min
Jan 20, 4:49 AM PSTFlash Flood WarningMTRSonoma4 hr
Jan 20, 5:27 AM PSTAreal Flood AdvisoryMTRSan Mateo, Santa Clara, Santa Cruz3 hr
Jan 20, 6:38 AM PSTFlash Flood WarningMTRSanta Cruz6 hr
Jan 20, 7:08 AM PSTFlash Flood WarningMTRSanta Clara6 hr
Jan 20, 7:31 AM PSTAreal Flood WarningMTRSanta Cruz12 hr
Jan 20, 7:55 AM PSTAreal Flood WarningMTRSonoma18 hr
Jan 20, 12:20 PM PSTFlash Flood WarningMTRSan Benito4 hr
Jan 20, 1:27 PM PSTFlash Flood WatchMTRAlameda, Contra Costa, Marin, Monterey, Napa, San Benito and 5 more3 days
Jan 20, 2:33 PM PSTGale WatchMTR14 hr
Jan 20, 2:33 PM PSTGale WarningMTR42 hr
Jan 20, 3:51 PM PSTAreal Flood AdvisoryMTRSan Benito, Santa Clara70 hr
Jan 20, 3:56 PM PSTAreal Flood WarningMTRSan Benito, Santa Clara72 hr

Nearby

High Wind Watches in California, 2017Every high wind watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.